Alert archive / Michigan / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 9, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at May 29, 2016, 5:10 PM EDT for Macomb County, Michigan. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2016, 5:10 PM EDT (21:10 UTC)
- Expired
- May 29, 2016, 5:38 PM EDT
- In force
- 28 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Macomb County, MI
The radar
The Detroit radar (KDTX), 53 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 5:10 PM EDT | HAIL 1 | Washington, MI | DELAYED REPORT FROM SUNDAY |
| May 29, 5:13 PM EDT | HAIL 0.88 | 2 S Armada, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 643 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted.
555
WUUS53 KDTX 292110
SVRDTX
MIC099-292215-
/O.NEW.KDTX.SV.W.0009.160529T2110Z-160529T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
510 PM EDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MACOMB COUNTY IN SOUTHEASTERN MICHIGAN...
* UNTIL 615 PM EDT
* AT 509 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROMEO...MOVING
NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ARMADA AROUND 530 PM EDT.
RICHMOND AROUND 540 PM EDT.
MEMPHIS AROUND 545 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NEW
BALTIMORE...WASHINGTON...CHESTERFIELD TOWNSHIP...RICHMOND...RAY CENTER...
SHELBY TOWNSHIP...MACOMB TOWNSHIP...ROMEO...UTICA AND NEW HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4262 8271 4261 8308 4283 8301 4290 8286
4290 8274 4271 8273 4270 8272
TIME...MOT...LOC 2109Z 245DEG 20KT 4274 8298
HAIL...1.00IN
WIND...60MPH
$$
MR2 follow-up statements
700
WWUS53 KDTX 292128
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
528 PM EDT SUN MAY 29 2016
MIC099-292215-
/O.CON.KDTX.SV.W.0009.000000T0000Z-160529T2215Z/
MACOMB MI-
528 PM EDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN MACOMB COUNTY...
AT 528 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHMOND...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MEMPHIS AROUND 540 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
RICHMOND...NEW HAVEN...MEMPHIS AND NEW BALTIMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4270 8278 4272 8290 4280 8289 4290 8284
4290 8274 4271 8273 4270 8272
TIME...MOT...LOC 2128Z 235DEG 40KT 4279 8283
HAIL...1.00IN
WIND...60MPH
$$
DRK366
WWUS53 KDTX 292138
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
538 PM EDT SUN MAY 29 2016
MIC099-292148-
/O.CAN.KDTX.SV.W.0009.000000T0000Z-160529T2215Z/
MACOMB MI-
538 PM EDT SUN MAY 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACOMB COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4270 8278 4272 8290 4280 8289 4290 8284
4290 8274 4271 8273 4270 8272
TIME...MOT...LOC 2137Z 245DEG 20KT 4282 8274
$$
DRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:52 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 29, 2:52 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 252 PM EDT SUN MAY 29 2016 .DISCUSSION... Convection has been developing this afternoon along a prefrontal trough axis, extending from the cntrl thumb region down to Jackson/Hillsdale counties as of 19Z. A special 18Z DTX sounding showed fairly steep lapse rates, particularly in the low levels. Moisture however was quite lean. This resulted in mixed layer CAPE of less than 500 j/kg on the 18Z sounding. The agitated cu field along this prefrontal trough axis and deepening convection suggests a little better moisture pooling along this boundary. This trough axis will push east across the area through 21 or 22Z and will be the main focus for convection. The actual sfc cold front will trail the frontal trough a couple hours, but will likely just provide an isolated shower/thunderstorm at best given the drying boundary layer following the prefrontal trough. The steep lapse rates and deep layer of dry mid level air will make hail a concern with any storm this afternoon and will also support the potential for strong convective downdrafts, providing a chance for strong wind gusts. Post frontal cold air advection tonight will be rather weak as the remnant mid level trough rapidly dampens as it lifts northeast of Lake Superior. The post frontal cloud cover across Wisconsin this afternoon has a large diurnal component, which will diminish during the course of the evening. So skies will undergo a clearing trend across Se Mi during the night. Despite this, the w-nw gradient will suppress nocturnal cooling enough to hold nighttime mins in the 60s. Daytime mixing depths will compensate for the slightly cooler low level airmass on Memorial Day and will support afternoon highs into the low, possibly mid, 80s. Sfc dewpoints will be down in the 50s, so humidity levels will be much lower in comparison to the last several days. Model soundings suggest a sct to bkn afternoon cu field. Building mid level heights during the afternoon will suppress afternoon convective cloud depths and will hinder anything other than perhaps a brief sprinkle or isolated light shower. Mid level heights will continue to build across the Great Lakes Mon night into Tuesday in reponse to a deepening upper low rotating into the Dakotas. This will support strengthening high pressure across the nrn and ern Great Lakes, maintaining dry conditions through at least Tues night. The orientation of the sfc high will result in light e-ne winds across the forecast area on Tuesday. So while inland locations should push 80 for Tues aftn highs, locals near the lakes will be cooler. This will be more notable near Lake Huron where the lake modified air will keep temps several degrees cooler than those farther inland. Tuesdays high pressure should hold through most of Wednesday with only a slight chance of showers or thunderstorm development. Although temperatures will remain in the 80s over much of SE Michigan...humidity on Wednesday is expected to remain in the comfort zone. As developing low over the plains continues to migrate toward the Great Lakes...a broad/moist southwesterly flow will ensue along with increasing chances of showers/thunderstorms Wednesday night through Thursday. Cold front pushes through on Friday leaving cooler temperatures in its wake. High temperatures in the 70s Friday and continuing through the weekend. && .MARINE... A trough axis, preceding the main cold front this afternoon will sustain scattered thunderstorms across southern Lake Huron and Lakes St Clair and Erie, some of which may be strong. Farther north, the better chances for showers and thunderstorms will be in the evening with the passage of a cold front. The front will be rather weak and will only result in a gradual veering of the wind field toward the west by Monday morning. The post frontal gradient will be rather weak by Monday, so winds across the lakes will remain relatively light and variable. High pressure will strengthen across the eastern Great Lakes on Tuesday and will support east-northeast winds on the lakes. The northeast winds may become gusty as they are funneled down Saginaw Bay. A stronger cold front is forecast to cross the region Wednesday night into Thursday, providing the next chance for thunderstorms as likely resulting in some periods of increased winds. && .PREV DISCUSSION... Issued at 140 PM EDT Sun May 29 2016 AVIATION... An approaching cold front will be a focusing mechanism for showers and thunderstorms this afternoon. CU field has developed in advance of the front over western and central lower Michigan but has been restricted further east due to lingering cirrus thus far. The front will swing through this afternoon and exit into Ontario by this evening. Though hires models mostly agree there will be some convection along the front, none are too keen on widespread develop as shallow moisture and low level cap appear to keep storms in check. None the less, with storms in and around southeast MI, included a three hour window of VCTS for all sites. Some stronger storms may become severe with strong winds and large hail. Best chance for storms appears to be north of PTK in the thumb,but all sites have some risk of seeing a storm or two. Afternoon winds will gust to around 20 knots with deep diurnal mixing and will once again drop off around sunset. After the front passes, drier air will try to clear the skies tonight through Monday. FOR DTW...Showers and thunderstorms are just beginning to initiate over central lower Michigan so it will be a few hours before reaching the terminal. Best window for possible activity will be from about 20-23Z. Should see mostly VFR conditions outside of any cells that track near the terminal. Skies will try to clear out overnight as drier air advects in behind the front. //DTW Threshold Probabilities... * Low for ceilings at or below 5000 FT outside of thunderstorm activity. * Low for thunderstorms affecting DTW/D21 airspace today. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && DISCUSSION...SC/DE MARINE.......SC AVIATION.....DRK You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, May 29, 3:45 AM EDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 345 AM EDT SUN MAY 29 2016 MIZ047>049-053>055-060>063-068>070-075-076-082-083-300830- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 345 AM EDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS AS A WEAK COLD FRONT PROGRESSES THROUGH THE AREA. THERE IS A MARGINAL RISK OF SEVERE WEATHER WITH A FEW OF THE STRONGEST STORMS POSSIBLY PRODUCING LARGE HAIL TO ONE INCH IN DIAMETER AND DAMAGING WIND GUSTS TO 60 MPH. STORM MOTION WILL BE EAST AT AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY OF NEXT WEEK AS ANOTHER COLD FRONT MOVES INTO THE CENTRAL GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-300830- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 345 AM EDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS AS A WEAK COLD FRONT PROGRESSES THROUGH THE AREA. THERE IS A MARGINAL RISK OF SEVERE WEATHER WITH A FEW OF THE STRONGEST STORMS POSSIBLY PRODUCING LARGE HAIL TO ONE INCH IN DIAMETER AND DAMAGING WIND GUSTS TO 50 KNOTS. STORM MOTION WILL BE EAST AT NEAR 30 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY OF NEXT WEEK AS ANOTHER COLD FRONT MOVES INTO THE CENTRAL GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). DG
In the hours before
Special weather statement, May 29, 3:51 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
351 PM EDT SUN MAY 29 2016
MIZ062-292030-
LAPEER MI-
351 PM EDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR LAPEER COUNTY UNTIL 430 PM EDT...
AT 351 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LUM TO NEAR OXFORD...
AND MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
LUM AROUND 400 PM EDT.
NORTH BRANCH AROUND 405 PM EDT.
ALMONT AND DRYDEN AROUND 415 PM EDT.
IMLAY CITY AND BROWN CITY AROUND 420 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE KINGS MILL...ELBA...
THORNVILLE...BURNSIDE...GOODLAND TOWNSHIP AND ATTICA.
LAT...LON 4288 8345 4289 8345 4322 8346 4323 8342
4324 8335 4326 8335 4333 8319 4333 8312
4328 8312 4328 8300 4289 8299
TIME...MOT...LOC 1951Z 233DEG 31KT 4307 8323 4283 8331
DRKSpecial weather statement, May 29, 3:57 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
357 PM EDT SUN MAY 29 2016
MIZ083-292045-
MONROE MI-
357 PM EDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MONROE COUNTY UNTIL 445
PM EDT...
AT 357 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PETERSBURG...OR NEAR DUNDEE...MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
IDA AROUND 410 PM EDT.
MAYBEE AROUND 415 PM EDT.
MONROE AROUND 420 PM EDT.
CARLETON AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ESTRAL BEACH...WOODLAND
BEACH...SOUTH ROCKWOOD...SCOFIELD...NEWPORT...STONY POINT AND DETROIT
BEACH.
LAT...LON 4182 8377 4194 8377 4210 8334 4209 8332
4202 8317 4192 8327
TIME...MOT...LOC 1957Z 246DEG 34KT 4189 8372
MRSpecial weather statement, May 29, 4:20 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
420 PM EDT SUN MAY 29 2016
MIZ069-076-292100-
WAYNE MI-OAKLAND MI-
420 PM EDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WAYNE AND
SOUTHEASTERN OAKLAND COUNTIES UNTIL 500 PM EDT...
AT 419 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DEARBORN...OR NEAR ROMULUS...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LIVONIA AND DEARBORN AROUND 440 PM EDT.
DETROIT AROUND 445 PM EDT.
WARREN...SOUTHFIELD AND ROYAL OAK AROUND 500 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OAK PARK...MADISON
HEIGHTS...HAZEL PARK...LATHRUP VILLAGE...HUNTINGTON WOODS...DEARBORN
HEIGHTS...NORTHWEST DETROIT...GARDEN CITY...INKSTER AND FERNDALE.
LAT...LON 4239 8309 4227 8325 4229 8339 4253 8323
4253 8308 4248 8308
TIME...MOT...LOC 2019Z 215DEG 21KT 4230 8332
MRSpecial weather statement, May 29, 4:22 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
422 PM EDT SUN MAY 29 2016
MIZ055-292115-
SANILAC MI-
422 PM EDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SANILAC COUNTY UNTIL 515 PM
EDT...
AT 422 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
MARLETTE TO MELVIN...AND MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
PECK AROUND 430 PM EDT.
SANDUSKY AROUND 435 PM EDT.
CROSWELL...DECKERVILLE...CARSONVILLE AND APPLEGATE AROUND 445 PM
EDT.
LEXINGTON AROUND 450 PM EDT.
PORT SANILAC AROUND 455 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ROSEBURG...ELMER...
VALLEY CENTER...RICHMONDVILLE...WATERTOWN...DECKER...JUHL...FORESTER...
AMADOR AND SNOVER.
LAT...LON 4316 8250 4317 8250 4316 8300 4328 8300
4329 8312 4333 8312 4333 8310 4350 8311
4365 8256 4316 8244
TIME...MOT...LOC 2022Z 252DEG 34KT 4338 8298 4319 8286
DRKLocal storm report, May 29, 5:03 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
503 PM EDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL WARREN 42.49N 83.03W
05/29/2016 M0.50 INCH MACOMB MI TRAINED SPOTTER
SPOTTERED REPORTED HAIL JUST OVER 1/2 INCH DIAMETER.
&&
DELLIOTTLocal storm report, May 29, 5:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
510 PM EDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND GST 5 NE PECK 43.31N 82.75W
05/29/2016 E50.00 MPH SANILAC MI PUBLIC
VIA FACEBOOK
0506 PM HAIL WASHINGTON 42.72N 83.04W
05/29/2016 M0.88 INCH MACOMB MI TRAINED SPOTTER
&&
DELLIOTTThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 2:58 PM EDT | Special Weather Statement | DTX | Sanilac | 77 min |
| May 29, 3:14 PM EDT | Special Weather Statement | DTX | Huron | 46 min |
| May 29, 3:28 PM EDT | Special Marine Warning | DTX | 2 hr | |
| May 29, 3:29 PM EDT | Special Weather Statement | DTX | Oakland | 46 min |
| May 29, 3:51 PM EDT | Special Weather Statement | DTX | Lapeer | 39 min |
| May 29, 3:57 PM EDT | Special Weather Statement | DTX | Monroe | 48 min |
| May 29, 4:06 PM EDT | Special Marine Warning | DTX | 84 min | |
| May 29, 4:16 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Macomb, Oakland, Saint Clair | 59 min |
| May 29, 4:20 PM EDT | Special Weather Statement | DTX | Wayne | 40 min |
| May 29, 4:22 PM EDT | Special Weather Statement | DTX | Sanilac | 53 min |
| May 29, 4:32 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 32 min |
| May 29, 4:44 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 61 min |
| May 29, 4:50 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair, Sanilac | 40 min |
| May 29, 5:24 PM EDT | Areal Flood Advisory | DTX | Macomb, Saint Clair | 3 hr |
| May 29, 5:28 PM EDT | Special Marine Warning | DTX | 32 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.